# SDR HEEA076581

- Difficulty date: October 11, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N911RC
- Make and model: Bell 230
- Aircraft serial: 23037
- Aircraft time: 1,690 hours
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 071105200
- Part serial: 57916
- Condition: Precesses
- Location: Attitude
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERMITTENT PROBLEM OF PRECESSING 30 DEGREES. REPLACED WITH SERVICEABLE PART.
